# SDR JGVR20190917001

- Difficulty date: September 17, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 9,927 hours, 6,654 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE TAILCONE SKINS LOCATED UNDER THE AFT CHIN FAIRINGS BY R&R CHIN FAIRING FOR ACCESS, BLENDING, PERFORMING NDT AND INSTALLING REPAIR DOUBLERS PER REPAIR DRAWING.
